# SDR UPS204137

- Difficulty date: August 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19532
- System (JASC): 5754 · Leading Edge Devices
- Part: End Cap
- Condition: Corroded
- Location: Lt Te Foreflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND LEFT WING OUTBOARD FOREFLAP INBOARD END CAP WAS CORRODED AND GOUGED UPPER SURFACE.  MAINTENANCE REPLACED L/W O/B FOREFLAP INBOARD END CAP PER SRM 51-30-2.
